# SDR U2RA201902260001

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 71,530 hours, 24,414 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101076102K
- Condition: Cracked
- Location: Exit Sign
- Part time: 71,530 hours, 24,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION FOUND EMERGENCY EXIT SIGN ABOVE NUMBER 2 LEFT DOOR CRACKED. - DEFERRED PER MEL/NON-ESSENTIAL FURNISHINGS 25-20-01-N12. SUPPLEMENTAL SDR WILL BE FILED UPON REPAIR.
